# SDR ASAA12511304

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 7,706 hours, 2,413 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL LIGHT WENT OUT WITH MASTER CAUTION RESET.  REPLACED CONT CABIN ZONE TRIM AIR MOD VLV PER AMM 21 61 21 00 801 AND 21 6121 400 801.  PERF INT EVAL OF PACK/ZONE TEMP CNTRL PER FIM 21 62 TASK 801.  NR 2 CNTRL FAULTED FLT DCK TRIM VALVE.  REPLACED CNTRL CABIN SENS FILTER PER AMM 21 61 06 400 801.  OP PACKS PER FIM 21 62 TASK 801 NO FLTS NOTED ON BOTH PACK/ZONE TEMP CNTRLRS.
